# SDR UPS08152761

- Difficulty date: June 30, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0822
- Aircraft time: 7,493 hours, 4,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-1C,  LT WING CENTER FLAP UPPER SKIN 6 EA. RIVETS CHAFFED BETWEEN NR3 AND NR 4 SPOILERS.  REPAIRED LT. WING CENTER FLAP UPPER SKIN BETWEEN NR3 AND NR4 SPOILERS IAW SRM 57-50-00 FIG. 205.
